# SDR USAA2012051400019

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 24,099 hours, 10,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST SEAT 22C LEFT SIDE EMERGENCY LIGHT IS BROKEN DUE TO CATERING PASSING THRU AISLE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED GOOD.
